RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 3, Pages 557–563 (Mi dan44726)  

FLUID MECHANICS

Nonstationary regimes of motion of a sorbable mixture through porous media

L. K. Filippov-Tsabek

Gubkin Moscow Institute Oil and Gas

Full text: PDF file (812 kB)

Bibliographic databases:
UDC: 541.183
Presented: П. Я. Кочина
Received: 03.04.1981

Citation: L. K. Filippov-Tsabek, “Nonstationary regimes of motion of a sorbable mixture through porous media”, Dokl. Akad. Nauk SSSR, 260:3 (1981), 557–563

Citation in format AMSBIB
\Bibitem{Tsa81}
\by L.~K.~Filippov-Tsabek
\paper Nonstationary regimes of motion of a sorbable mixture through porous media
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 3
\pages 557--563
\mathnet{http://mi.mathnet.ru/dan44726}
\zmath{https://zbmath.org/?q=an:0491.76104}


Linking options:
  • http://mi.mathnet.ru/eng/dan44726
  • http://mi.mathnet.ru/eng/dan/v260/i3/p557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019